American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58F08) AND publication=(ecgd)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] P. J. Rippon and G. M. Stallard. Families of Baker domains II. Conform. Geom. Dyn. 3 (1999) 67-78. MR 1689255.
Abstract, references, and article information   
View Article: PDF

[2] Linda Keen and Janina Kotus. Dynamics of the family $\lambda\tan z$. Conform. Geom. Dyn. 1 (1997) 28-57. MR 1463839.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1